English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Turbulent Rayleigh-Bénard convection in spherical shells

Gastine, T., Wicht, J., & Aurnou, J. (2015). Turbulent Rayleigh-Bénard convection in spherical shells. Journal of Fluid Mechanics, 778, 721-764. doi:10.1017/jfm.2015.401.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-B87C-F Version Permalink: http://hdl.handle.net/21.11116/0000-0007-237B-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gastine, T.1, Author              
Wicht, J.1, Author              
Aurnou, J., Author
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Planets and Comets
 MPIS_PROJECTS: Planetary Dynamics
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1017/jfm.2015.401
BibTex Citekey: Gastine:2015-174
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Fluid Mechanics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 778 Sequence Number: - Start / End Page: 721 - 764 Identifier: -